Spring Bank Holiday and Platinum Jubilee Online Customer Service Opening Times:

Thursday 2nd June: 9am - 12noon
Friday 3rd June: Closed

Benylin Cold & Flu Max Strength Capsules Pack of 16

£3.95 Save: £0.65 RRP: £4.60

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Benylin
Code: 3220225
Weight: 175g (includes packaging)

Description

Benylin Cold and Flu Maximum Strength Capsules relieve the symptoms of colds and flu, including headache, fever, nasal congestion, sore throat, fatigue and drowsiness, aches and pains.


The capsules contain paracetamol, which helps to bring down a fever whilst also helping to reduce aches, pains and headaches. The capsules also contain phenylephrine is used as a decongestant, and helps reduce swelling in the passages of the nose making it easier for to breathe. The added caffeine helps combat drowsiness, allowing you to feel more like your usual safe and get stuck into the day ahead.

The capsules contain:

  • Paracetamol, an analgesic and antipyretic to relieve pain and fever.
  • Caffeine, a stimulant to help combat the tiredness associated with a cold and to help increase the pain relief.
  • Phenylephrine, a decongestant to relieve nasal congestion.

Always read the label.

How to treat a cold or flu?

Helping to manage the symptoms related to a cold or flu can vary for different people. It is important to make sure you are using the right products for your symptoms, find out more about the difference between a cold and flu, as well as symptoms, treatments, and preventions.

Directions

For oral use only.

Swallow whole with water. Do not chew.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Children and adolescents: Do not give to children under 16 years.

Adults, the elderly and children aged 16 years and over: Two capsules every 4 to 6 hours as required.

Leave at least 4 to 6 hours between doses.

Do not take more than eight capsules (4 doses) in any 24 hours period.

If symptoms persist, talk to your doctor or pharmacist.

Do not take for more than 3 days unless advised by your doctor.

Warnings

Always read the label.

Do not take this medicine:

  • If you are taking any other medicines containing paracetamol.
  • If you have ever had a bad reaction to any of the ingredients.
  • If you have huigh blood pressure, severe heart disease, circulatory problems, or an overactive thyroid gland.
  • If you have a history of stomach ulcers.
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOI's).
  • If you are pregnant or breast feeding, unless advised by your doctor.
  • In children under 16 years old.

Talk to your doctor or pharmacist:

  • If you suffer from liver or kidney problems.
  • If you suffer from alcoholic liver disease or alcohol ependence.
  • If you have diabetes.
  • If you have a condition called Raynaud's Phenomenon (which results from poor circulation in the fingers and toes).
  • If you are taking alcohol.

Talk to your doctor if you are taking other medicines including:

  • colestyramine (used to lower blood cholesterol).
  • metoclopramide or domperidone (used to treat nausea and vomiting).
  • tricyclic antidepressants (used to treat depression).
  • barbiturates (a kind of sleeping tablet).
  • sympathomimetic drugs (used to treat congestion and asthma).
  • antihypertensives (drugs used to treat high blood pressure such as beta blockers).
  • anticoagulants (drugs used to thin the blood such as warfarin or coumarins).

If you are not sure about any of the medicines you are taking, show the pack to your pharmacist.

If any of these bullet points apply, talk to a doctor or pharmacist.

Do not take this product if you are pregnant.  Ask your doctor or pharmacist for advice before taking any medicine.

If you experience any of the following, stop using the medicine and tell your doctor:

  • Allergic reactions such as skin rash.
  • Raised blood pressure with headache, vomitting and palpitations.
  • Increase or decrease in heart rate.
  • There have been rare reports of blood disorders although these were not necessarily related to paracetamol.

Other effects which may occur include:

  • Nausea.
  • Difficulty sleeping.
  • Tingling and coolness of the skin.

If you experience any side effects not included in this list, or are not sure about anything, talk to your doctor or pharmacist.

Do not store this product above 25°C.

Keep the product out of the reach and sight of children.

Do not use your medicine after the date shown as an expiry date on the packaging.

Ingredients

Active ingredients: paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg.

Other ingredients: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127).

 

You may also like